# SDR UALA2011071503606

- Difficulty date: July 14, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,621 hours, 10,928 cycles
- Engine: Pwa PW4052
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 1029
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH CENTER AP ENGAGED RIGHT FCC ONLY PROVIDES VERTICAL GUIDANCE CMND BAR NO LATERAL GUIDANCE. REPLACED RIGHT FCC COMPUTER TESTED OKAY.
